MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Inc. Dimension Vista 500 System

Siemens Healthcare Diagnostics Inc. Dimension Vista 500 System
Model Number Dimension Vista 500 System
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction

Brand Name
Dimension Vista 500 System
Common Device Name
Dimension Vista 500 System
Manufacturer (Section D)
Siemens Healthcare Diagnostics Inc.
500 gbc drive
po box 6101
newark DE 19714 -610
Manufacturer (Section G)
Siemens Healthcare Diagnostics Inc.
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
+919(870)577433
MDR Report Key50917239
Report Number2517506-2026-00146
Device Sequence Number5369820
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDimension Vista 500 System
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown